Hi. I started my Paxil (generic) journey 7 days ago. Today would have been the 8th but I felt so lousy I just couldn't put the pill in my mouth. Well, all day long I've been having head zaps (I was having them even on the Paxil) and not feeling great. Heart's a bit racey
Called my shrink (I will be looking for another) and she said it's impossible to have withdrawal effects since I was only on the drug for 7 days and at only 5 mgs. I want to go back on because I need my life back, but the side effects were getting to me. Burning down my arms, chest, back of neck, and a horrid headache.
Please, can you have withdrawals that fast or is it all in my head? I'm debating about taking a small dose prior to bed.
Thank you so much for your prompt responses.
49 years old. Diagnosed with fibromyalgia and chronic fatigue nearly 9 years ago. Recently diagnosed with dysautonomia. Have two lovely daughters who are on their own. Divorced (not my choice). Went through early menopause, was on BHRT for 5 years. Currently taking Klonopin .5mg 3 times a day. Hopefully, with enough courage, I will begin my Paxil journey. Suffer with Depression/anxiety and just want it to go away!
Thankful for finding this forum board. And the warm welcomes I have received.